# SDR MYWA110077

- Difficulty date: July 20, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 28,812 hours, 21,001 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  CARGO FIRE WARNING FWD COMPARTMENT LOOP-B IS INOP.  REMOVED AND REPLACED B2 FWD CARGO SMOKE DETECTOR IAW AMM 26-16-01.  PERFORMED TEST IAW AMM 26-16-00 TEST NORMAL.
